# SDR CA070726002

- Difficulty date: June 20, 2007
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,516 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sleeve
- Part number: 508200233
- Condition: Improper Part
- Location: Nlg
- Component: Landing Gear, Beech
- Component part number: 97820000651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOGUS PART DISCOVERED ON CORROSION INSPOF NOSE GEAR ASSY.  REPLACED BOGUS PART WITH CORRECT PART.  WORK CARRIED OUT ON 20/06-07. BOGUS PART IS RETAINED BY THE QULITY ASSURANCE DEPT.
